MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 11G/15MM IVAS SYSTEM KIT; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO 11G/15MM IVAS SYSTEM KIT; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0705315000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.1 device was labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device had a broken cutting accessory still attached.1 event had a small piece of the device left behind in the patient.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: h10.1 previously reported event is included in this follow-up record.Product return status: 1 device was not available for evaluation.H3 other text : device not returned.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device fractured.1 event had a small piece of the device left behind in the patient.

Brand Name
11G/15MM IVAS SYSTEM KIT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
highway #3, km 130.2
kalamazoo MI 49001
MDR Report Key9636485
Report Number0001811755-2020-00169
Device Sequence Number11484092
Product Code NDN
UDI-Device Identifier37613252505960
UDI-Public37613252505960
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0705315000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1